File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization of discrete-time Markovian jump linear systems via time-delayed controllers

TitleStabilization of discrete-time Markovian jump linear systems via time-delayed controllers
Authors
KeywordsLinear Matrix Inequalities
Markovian Parameters
Stabilization
Time-Delay
Issue Date2006
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2006, v. 42 n. 5, p. 747-753 How to Cite?
AbstractThis paper is concerned with the stabilization problem for a class of discrete-time Markovian jump linear systems with time-delays both in the system state and in the mode signal. The delay in the system state may be time-varying. The delay in the mode signal is manifested as a constant mismatch of the modes between the controller and the system. We first show that the resulting closed-loop system is a time-varying delayed Markovian jump linear system with extended state space. Then a sufficient condition is proposed for the design of a controller such that the closed-loop system is stochastically stable. Finally, numerical simulation is used to illustrate the developed theory. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156819
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Jen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:06Z-
dc.date.available2012-08-08T08:44:06Z-
dc.date.issued2006en_US
dc.identifier.citationAutomatica, 2006, v. 42 n. 5, p. 747-753en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156819-
dc.description.abstractThis paper is concerned with the stabilization problem for a class of discrete-time Markovian jump linear systems with time-delays both in the system state and in the mode signal. The delay in the system state may be time-varying. The delay in the mode signal is manifested as a constant mismatch of the modes between the controller and the system. We first show that the resulting closed-loop system is a time-varying delayed Markovian jump linear system with extended state space. Then a sufficient condition is proposed for the design of a controller such that the closed-loop system is stochastically stable. Finally, numerical simulation is used to illustrate the developed theory. © 2006 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectMarkovian Parametersen_US
dc.subjectStabilizationen_US
dc.subjectTime-Delayen_US
dc.titleStabilization of discrete-time Markovian jump linear systems via time-delayed controllersen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2005.12.015en_US
dc.identifier.scopuseid_2-s2.0-33645145039en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33645145039&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume42en_US
dc.identifier.issue5en_US
dc.identifier.spage747en_US
dc.identifier.epage753en_US
dc.identifier.isiWOS:000237009900006-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXiong, J=8546678700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats